# SDR 07FDEA03590

- Difficulty date: September 12, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB703511
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 EXT SKIN FOUND CRACK ON SKIN UPPER SIDE RT.    10-25-07    REPAIRED PYLON SKIN IAW SRM 51-00-01 VOL I FIG 100 & SRM 54-00-01 VOL I FIG 2B.
